Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Having vaginal and stomach cramps, delayed periods after intercourse. What should I do ?

Hi, I'm 18 years old. And I've been having vaginal and stomach cramps.I've also been sick to my stomach (feeling like I'm going to throw up but don't) I'm worried I may be pregnant or either someting else is wrong.I had sex with one guy a lot and the last time was last Saturday. Its time for my period and it hasn't come. I was wondering should I go ahead and take a test or what should I do?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Infertility Specialist 's  Response

Thanks for you query.

I read your query and I understand your concerns.

Following is my reply:

1) If you are suspecting pregnancy please get serum beta hCG which will detect pregnancy at the earliest.

2) If not pregnant it might be just tension associated with thought of being pregnant or gastritis.

3) Remember to use contraception next time

I hope I answered your query. I will be available for any follow up query you have.

Dr. Mahesh Koregol
IVF & Infertility Specialis
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor